RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2013, Volume 16, Number 1, Pages 89–120 (Mi mt251)  

This article is cited in 2 scientific papers (total in 2 papers)

On asymptotics of the distributions of some two-step statistical estimators of a mutlidimensional parameter

Yu. Yu. Linkeab, A. I. Sakhanenkoba

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We study the accuracy of estimation of unknown parameters in the case of two-step statistical estimates admitting special representations. An approach to the study of such problems previously proposed by the authors is extended to the case of the estimation of a multidimensional parameter. As a result, we obtain necessary and sufficient conditions for the weak convergence of the normalized estimation error to a multidimensional normal distribution.

Key words: asymptotically normal estimator, improvement of statistical estimates, two-step estimator, multidimensional parameter, regression.

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2014, 24:2, 119–139

Bibliographic databases:

Document Type: Article
UDC: 519.233.22
Received: 25.04.2012

Citation: Yu. Yu. Linke, A. I. Sakhanenko, “On asymptotics of the distributions of some two-step statistical estimators of a mutlidimensional parameter”, Mat. Tr., 16:1 (2013), 89–120; Siberian Adv. Math., 24:2 (2014), 119–139

Citation in format AMSBIB
\Bibitem{LinSak13}
\by Yu.~Yu.~Linke, A.~I.~Sakhanenko
\paper On asymptotics of the distributions of some two-step statistical estimators of a~mutlidimensional parameter
\jour Mat. Tr.
\yr 2013
\vol 16
\issue 1
\pages 89--120
\mathnet{http://mi.mathnet.ru/mt251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3156675}
\elib{http://elibrary.ru/item.asp?id=19000374}
\transl
\jour Siberian Adv. Math.
\yr 2014
\vol 24
\issue 2
\pages 119--139
\crossref{https://doi.org/10.3103/S1055134414020035}


Linking options:
  • http://mi.mathnet.ru/eng/mt251
  • http://mi.mathnet.ru/eng/mt/v16/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Yu. Linke, A. I. Sakhanenko, “Ob asimptotike raspredeleniya dvukhshagovykh statisticheskikh otsenok odnomernogo parametra”, Sib. elektron. matem. izv., 10 (2013), 627–640  mathnet
    2. Yu. Yu. Linke, “Asymptotic properties of one-step weighted $M$-estimators with application to some regression problems.”, Theory Probab. Appl., 62:3 (2018), 373–398  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:141
    Full text:32
    References:23
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019